International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 665-704
Cyclotomy of order over , ,
1Departmert of Mathematics and Statistics, University of New Brunswick, Fredericton E3B 5A3, New Brunswick, Canada
2Department of Mathematics and Computer Science, Bar-Ilan University, Ramat-Gan, Israel
3Department of Mathematics, College of New Caledonia, Prince George V2N 1P8, British Columbia, Canada
4Department of Mathematics and Statistics, Carleton University, Ottawa K1S 5B6, Ontario, Canada
Received 16 October 1985
Copyright © 1986 Christian Friesen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For primes , explicit formulae are obtained for the cyclotomic numbers of order over .